ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

106.17 An interesting spin-off

De, P and Bhattacharya, S (2022) 106.17 An interesting spin-off. In: Mathematical Gazette, 106 (566). pp. 310-312.

[img] PDF
mat_gaz_106-566_310-312_2022.pdf - Published Version
Restricted to Registered users only

Download (165kB) | Request a copy
Official URL: https://doi.org/10.1017/mag.2022.71
Item Type: Editorials/Short Communications
Publication: Mathematical Gazette
Publisher: Cambridge University Press
Additional Information: The copyright for this article belongs to the Cambridge University Press.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 20 Jul 2022 11:56
Last Modified: 20 Jul 2022 11:56
URI: https://eprints.iisc.ac.in/id/eprint/74939

Actions (login required)

View Item View Item